# SDR AALA201708019027

- Difficulty date: July 29, 2017
- Submitted: August 1, 2017
- Operation: Air carrier
- Aircraft: N108UW
- Make and model: Airbus A320-214
- Aircraft serial: 1061
- Aircraft time: 53,763 hours, 25,345 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Seat 22c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEAT 22C ARE INOPERATIVE. REPLACED EMERGENCY LIGHT ASSEMBLY IAW AMM 33-51-19. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
